# SDR DALA2024021201939

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 500b S23-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0192978) FWD CARGO COMPARTMENT, LH SIDE FRAME AT BS 500B BETWEEN S-24L AND S-23L HAS A DENT, MARKED. PERFORMED REPAIR ON FRAME STA 500B L/H SIDE AT FWD CARGO PER B737 SRM 53-30-07-2R-1, DWG# 143A1223.
